# SDR DL72K990006

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYP CORROSION TO MLG BEAM BOLT HOLES, SPOILER BEAM BOLT HOLES AND AFT MLG DOOR HINGE FITTING BOLT HOLES.  REAMED HOLES TO REMOVE CORROSION.  MLG BEAM BOLT HOLES OVERSIZED AND LEFT AS-IS.  SPOILER BEAM BOLT HOLES BUSHED.  AFT MLG DOOR HINGE FITTING BOLT HOLES OVERSIZED AND         OVERSIZED BOLT INSTALLED.
